MAUDE Adverse Event Report: MAQUET CARDIOPULMONARY GMBH CARDIOHELP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

MAQUET CARDIOPULMONARY GMBH CARDIOHELP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number CARDIOHELP-I
Medical Device Problem Codes Device Sensing Problem (2917); Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A getinge service technician will investigate the affected cardiohelp.A follow-up medwatch will be submitted when additional information becomes available.
 
Event or Problem Description
The event occurred in usa during patient treatment.Customer called stating when patient went on support flow was not reading on the machine, only rpm's.Flow/bubble sensor was inspected for damage, and none was found.Cardiohelp unit was switched, and flow displayed on the screen of the new cardiohelp.Customer also noted that both cardiohelps are due for inspection.No harm to any person has been reported.The cardiohelp was replaced during treatment, therefore a report is required.Complaint id (b)(4).
 
Event or Problem Description
Complaint id (b)(4).
 
Additional Manufacturer Narrative
Additional information received on 2026-02-13, that the e-drive was not used and no pump stop occurred.The customer does not run the cardiohelp with the arterial bubble intervention turned on.Further it was confirmed that there was no visible damage on the sensor panel.A follow-up medwatch will be submitted when additional information becomes available.
 
Event or Problem Description
Complaint id (b)(4).
 
Additional Manufacturer Narrative
Additional information received on 2026-03-23.A getinge technician was sent for investigation and found a defective bubble sensor.A new one was ordered and replaced.Unit works fine at this time.The investigation is ongoing.A follow-up medwatch will be submitted when additional information becomes available.

Brand Name
CARDIOHELP
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
MAQUET CARDIOPULMONARY GMBH
neue rottenburger strasse 37
hechingen
Manufacturer (Section G)
JULIA KAPFENBERGER
neue rottenburger strasse 37
hechingen
Manufacturer Contact
neue rottenburger strasse 37
hechingen 
MDR Report Key24362235
Report Number8010762-2026-0000066
Device Sequence Number20042861
Product Code DTQ
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K133598
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCARDIOHELP-I
Device Catalogue Number701072780
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Supplement Date Received by Manufacturer02/13/2026
03/23/2026
04/28/2026
Initial Report FDA Received Date02/17/2026
Supplement Report FDA Received Date03/02/2026
03/30/2026
05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/12/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient Age64 YR
Patient SexMale
Patient Weight56 KG